Mathematical Research Letters

Volume 16 (2009)

Number 6

On dimensions of block algebras

Pages: 1011 – 1014

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n6.a9

Author

Markus Linckelmann (University of Aberdeen)

Abstract

Following a question by B. Külshammer, we show that an inequality, due to Brauer, involving the dimension of a block algebra, has an analogue for source algebras, and use this to show that a certain case where this inequality is an equality can be characterised in terms of the structure of the source algebra, generalising a similar result on blocks of minimal dimensions.

Full Text (PDF format)